MathSciNet Relay Station
MathSciNet bibliographic data
MR808636 47G05
McIntosh, Alan; Meyer, Yves Algèbres d'opérateurs définis par des intégrales singulières. (French) [Algebras of singular integral operators] C. R. Acad. Sci. Paris Sér. I Math. 301 (1985), no. 8, 395–397.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement